Advanced search
Start date
Betweenand

Remormalization theory and thermodynamic formalism

Grant number: 10/07267-4
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): October 01, 2010
Effective date (End): April 30, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Daniel Smania Brandão
Grantee:Irene Raquel Inoquio Renteria
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:08/02841-4 - Topology, geometry and ergodic theory of dynamical systems, AP.TEM

Abstract

We will study the thermodynamical formalism of infinitely renormalizable maps in one dimensional dynamics. We are specially interested in the study of the conformal measures of Julia sets of Feigenbaum maps. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
INOQUIO-RENTERIA, IRENE; RIVERA-LETELIER, JUAN. A characterization of hyperbolic potentials of rational maps. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 43, n. 1, p. 99-127, MAR 2012. Web of Science Citations: 15.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.